# SDR JJBA20120716008

- Difficulty date: July 16, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 29,180 hours, 40,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW NOTICED THAT ALL EMERGENCY LIGHTS WERE INOPERATIVE.  GROUND MX CREW R & R ALL THE EMERGENCY LIGHT BATTERIES.  AN OPERATIONAL CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
